Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pointed minimal sets and $ S$-regularity


Author: Brindell Horelick
Journal: Proc. Amer. Math. Soc. 20 (1969), 150-156
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9939-1969-0235546-5
MathSciNet review: 0235546
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Auslander, Regular minimal sets. I, Trans. Amer. Math. Soc. 123 (1966), 469-479. MR 0193629 (33:1845)
  • [2] R. Ellis, A semigroup associated with a transformation group, Trans. Amer. Math. Soc. 94 (1960), 272-281. MR 0123636 (23:A961)
  • [3] -, Universal minimal sets, Proc. Amer. Math. Soc. 11 (1960), 540-543. MR 0117716 (22:8491)
  • [4] -, Point transitive transformation groups, Trans. Amer. Math. Soc. 101 (1961), 384-395. MR 0131267 (24:A1119)
  • [5] -, Group-like extensions of minimal sets, Trans. Amer. Math. Soc. 127 (1967), 125-135. MR 0221492 (36:4544)
  • [6] -, The structure of group-like extensions of minimal sets, (to appear).
  • [7] W. H. Gottschalk, ``Dynamical aspects of orbit closures,'' in Topological dynamics: An international symposium, Benjamin, New York, 1968. MR 0234445 (38:2762)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0235546-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society